Can anyone please help? I am not sure what to do.
My problems started back in September '08. I started noticing my stomach swelling up all the time. It was always hurting and swollen and it was really frustrating to me. This went on for a couple weeks to where it was hurting so bad I went the hospital. They x-rayed me and said there was a bunch of trapped gas and old stools (sick I know) and gave some stuff to test at the lab. Nothing came back positive. I just pretty much stopped eating because I realized it was mostly food related. I went to a gastro and did an edoscopy to check for Celiac. Nothing. I went to an allergist and he tested me for certain foods, I have some allergies that make it worse and going off dairy helped too, but I still always swell/have pain in my abdomen no matter what I eat.
During that time I had this strange vision/dizzy/weird feeling ALL the time. I felt extremely tired for a month straight and just so strange. I would get heart palpitations often and feel like I was going to have a panic attack sometimes. This was around October/November. The heart thing hasn't been as bad lately but I had this crazy intense heart palpitation for a few seconds the other night, scared me so bad. I'm also still feeling just weird all the time...I know that isn't a very good description but I'm not sure how to describe it.
My throat has been in pain from October to now just on the left side. Tested for strep, nothing there. The doc gave me some antibiotics but they haven't helped much. I'm going to another doctor on Monday because it's been months now and it still hurts really bad.
So I've gone to different doctors and I know I don't have inner ear problems, a thryoid problem or anemia, or celiac disease. I'm just not sure what's going on!! And I'm tired of them trying to blame it on something mental. Anyone have any ideas? At least what kind of doctor I should see? A neurologist, stomach doctor, throat, internist...?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?